Reducibility of a nonlinear oscillation system with pulse influence in the neighborhood of an integral manifold
Abstract
In the neighborhood of an asymptotically stable integral manifold of a multifrequency system with pulse influence at fixed times, we perform a decomposition of the equations for angular and position variables.Downloads
Published
25.08.2004
Issue
Section
Research articles
How to Cite
Dudnytskyi, P. M., et al. “Reducibility of a Nonlinear Oscillation System With Pulse Influence in the Neighborhood of an Integral Manifold”. Ukrains’kyi Matematychnyi Zhurnal, vol. 56, no. 8, Aug. 2004, pp. 1076–1094, https://umj.imath.kiev.ua/index.php/umj/article/view/3823.